# SDR CA160310009

- Difficulty date: March 9, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7,775 hours
- Engine: Pwc PW150A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Relay
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN)  PILOT AUDIO D4 AVIONICS RT MAIN AND RCAU - PILOT AUDIO H2 LT ESSENTIAL HAVE POPPED AND WILL NOT RESET. PILOT IS UNABLE TO CHANGE COMM SELECTIONS FOR TRANSMIT. AUDIO CONTROL PORTION OF THE PANEL HAS FAILED. MAINTENANCE FOUND WIRES CHAFFING ON THE BASE OF RELAY 3400K1. MATRIX SPLICE 2350-CR2 (P/N: TJSE20702) REPLACED AND DAMAGED WIRES AT BASE OF RELAY 3400-K1 REPAIRED IAW AWM 23-51-00. SYSTEM TESTED SERVICEABLE.
